MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable lactate dehydrogenase acc.Ifcc ver.2 result from the cobas c 303 analytical unit for one patient.The initial result on a c501 instrument was 192 u/l.The following were repeat results on the c303 instrument: the first repeat result was 932 u/l.The second repeat result was 584 u/l.The third repeat result was 569 u/l.On (b)(6) 2025, the fourth repeat result was 196 u/l.On (b)(6) 2025, the fifth repeat result was 201 u/l.On (b)(6) 2025, the sixth repeat result with a dilution of 1:2 was 103 u/l.
 
Additional Manufacturer Narrative
The cobas c 303 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The qc and calibration were passing at the time of the event.This indicates that a general reagent issue is not likely.In the alarm trace report, some abnormal aspiration errors were noted.The investigation determined that the root cause is consistent with improper sample handling and/or contamination with erythrocytes, leading to elevated lactate dehydrogenase results.There is no product issue found.

Brand Name
LACTATE DEHYDROGENASE ACC. IFCC VER.2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23531911
Report Number1823260-2025-04596
Device Sequence Number9047666
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number08057958190
Device Lot Number89812001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown